skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Composite non-Abelian strings with Grassmannian models on the worldsheet

Authors:
ORCiD logo; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1560308
Grant/Contract Number:  
SC0011842
Resource Type:
Published Article
Journal Name:
Physical Review Research (Online)
Additional Journal Information:
Journal Name: Physical Review Research (Online) Journal Volume: 1 Journal Issue: 2; Journal ID: ISSN 2643-1564
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Ireson, Edwin, Shifman, Mikhail, and Yung, Alexei. Composite non-Abelian strings with Grassmannian models on the worldsheet. United States: N. p., 2019. Web. doi:10.1103/PhysRevResearch.1.023002.
Ireson, Edwin, Shifman, Mikhail, & Yung, Alexei. Composite non-Abelian strings with Grassmannian models on the worldsheet. United States. doi:10.1103/PhysRevResearch.1.023002.
Ireson, Edwin, Shifman, Mikhail, and Yung, Alexei. Wed . "Composite non-Abelian strings with Grassmannian models on the worldsheet". United States. doi:10.1103/PhysRevResearch.1.023002.
@article{osti_1560308,
title = {Composite non-Abelian strings with Grassmannian models on the worldsheet},
author = {Ireson, Edwin and Shifman, Mikhail and Yung, Alexei},
abstractNote = {},
doi = {10.1103/PhysRevResearch.1.023002},
journal = {Physical Review Research (Online)},
number = 2,
volume = 1,
place = {United States},
year = {2019},
month = {9}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevResearch.1.023002

Save / Share:

Works referenced in this record:

Non-Abelian string junctions as confined monopoles
journal, August 2004


Solitons in the Higgs phase: the moduli matrix approach
journal, June 2006

  • Eto, Minoru; Isozumi, Youichi; Nitta, Muneto
  • Journal of Physics A: Mathematical and General, Vol. 39, Issue 26
  • DOI: 10.1088/0305-4470/39/26/R01

Grassmannian σ-models and topological-anti-topological fusion
journal, April 1995


Polytopes and solitons in integrable, N = 2 supersymmetric Landau-Ginzburg theories
journal, July 1991


Vortices, instantons and branes
journal, July 2003


Vortex Strings and Four-Dimensional Gauge Dynamics
journal, April 2004


Heterotic flux tubes in N = 2 supersymmetric QCD with N = 1 preserving deformations
journal, June 2008


Quantum vortex strings: A review
journal, January 2009


Non-Abelian vortices of higher winding numbers
journal, September 2006


Non-Abelian vortex dynamics: effective world-sheet action
journal, August 2010

  • Bjarke Gudnason, Sven; Jiang, Yunguo; Konishi, Kenichi
  • Journal of High Energy Physics, Vol. 2010, Issue 8
  • DOI: 10.1007/JHEP08(2010)012

Composite non-Abelian flux tubes in N = 2 SQCD
journal, May 2006


Supersymmetric index in four-dimensional gauge theories
journal, January 2001


Reconnection of non-abelian cosmic strings
journal, September 2005


Supersymmetric Vacua and Bethe Ansatz
journal, July 2009


Vortex-line models for dual strings
journal, September 1973


Nonabelian superconductors: vortices and confinement in SQCD
journal, November 2003


Topological—anti-topological fusion
journal, December 1991


Supersymmetric solitons
journal, October 2007


Effective theory on non-Abelian vortices in six dimensions
journal, November 2004